Loading [MathJax]/jax/output/CommonHTML/jax.js
Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 2009, Volume 86, Issue 6, Pages 829–844
DOI: https://doi.org/10.4213/mzm8526
(Mi mzm8526)
 

This article is cited in 18 scientific papers (total in 18 papers)

Compactness of Embeddings of Sobolev Type on Metric Measure Spaces

I. A. Ivanishko, V. G. Krotov

Belarusian State University
References:
Abstract: We establish conditions for the compactness of embeddings for some classes of functions on metric space with measure satisfying the duplication condition. These classes are defined in terms of the Lp-summability of maximal functions measuring local smoothness.
Keywords: embedding of Sobolev type, metric measure space, Hardy–Littlewood maximal function, Hölder class, Sobolev space, Borel measure, Lebesgue measure.
Received: 06.04.2009
English version:
Mathematical Notes, 2009, Volume 86, Issue 6, Pages 775–788
DOI: https://doi.org/10.1134/S0001434609110200
Bibliographic databases:
UDC: 517.5
Language: Russian
Citation: I. A. Ivanishko, V. G. Krotov, “Compactness of Embeddings of Sobolev Type on Metric Measure Spaces”, Mat. Zametki, 86:6 (2009), 829–844; Math. Notes, 86:6 (2009), 775–788
Citation in format AMSBIB
\Bibitem{IvaKro09}
\by I.~A.~Ivanishko, V.~G.~Krotov
\paper Compactness of Embeddings of Sobolev Type on Metric Measure Spaces
\jour Mat. Zametki
\yr 2009
\vol 86
\issue 6
\pages 829--844
\mathnet{http://mi.mathnet.ru/mzm8526}
\crossref{https://doi.org/10.4213/mzm8526}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2643451}
\zmath{https://zbmath.org/?q=an:1192.46029}
\transl
\jour Math. Notes
\yr 2009
\vol 86
\issue 6
\pages 775--788
\crossref{https://doi.org/10.1134/S0001434609110200}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000273362000020}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-73949157196}
Linking options:
  • https://www.mathnet.ru/eng/mzm8526
  • https://doi.org/10.4213/mzm8526
  • https://www.mathnet.ru/eng/mzm/v86/i6/p829
  • This publication is cited in the following 18 articles:
    1. Nathan Wagner, Contemporary Mathematics, 792, Recent Developments in Harmonic Analysis and its Applications, 2024, 101  crossref
    2. Mishko Mitkovski, Cody B. Stockdale, Nathan A. Wagner, Brett D. Wick, “Riesz–Kolmogorov Type Compactness Criteria in Function Spaces with Applications”, Complex Anal. Oper. Theory, 17:3 (2023)  crossref
    3. N. N. Romanovskii, “Sobolev embedding theorems and their generalizations for maps defined on topological spaces with measures”, Moscow University Mathematics Bulletin, 77:1 (2022), 27–40  mathnet  crossref  mathscinet  zmath
    4. Nikolay A Torkhov, Leonid I Babak, Vadim A Budnyaev, Katerina V Kareva, Vadim A Novikov, “Conversion of the anomalous skin effect to the normal one in thin-film metallic microwave systems”, Phys. Scr., 97:9 (2022), 095809  crossref
    5. N A Torkhov, A V Gradoboev, K N Orlova, A S Toropov, “Physical nature of size effects in TiAlNiAu/GaN ohmic contacts to AlGaN/GaN heteroepitaxial structures”, Semicond. Sci. Technol., 37:5 (2022), 055023  crossref
    6. Torkhov N.A., Evstigneev M.P., Kokolov A.A., Babak L.I., “The Fractal Geometry of Tialniau Thin Film Metal System and Its Sheet Resistance (Lateral Size Effect)”, Symmetry-Basel, 13:12 (2021), 2391  crossref  isi
    7. Kukushkin M.V., “Note on the Equivalence of Special Norms on the Lebesgue Space”, Axioms, 10:2 (2021), 64  crossref  isi
    8. Torkhov N.A., Kokolov A.A., Babak I L., “Influence of the Surface Morphology of the Microwave Microstrip Line on Its Transmission Performance”, Semiconductors, 54:11 (2020), 1472–1477  crossref  isi
    9. Torkhov N.A., “Sheet Resistance of the Tialniau Thin-Film Metallization of Ohmic Contacts to Nitride Semiconductor Structures”, Semiconductors, 53:1 (2019), 28–36  crossref  isi  scopus
    10. Torkhov N.A., Babak L.I., Kokolov A.A., “The Influence of Algan/Gan Heteroepitaxial Structure Fractal Geometry on Size Effects in Microwave Characteristics of Algan/Gan Hemts”, Symmetry-Basel, 11:12 (2019), 1495  crossref  isi
    11. N. N. Romanovskiǐ, “Sobolev embedding theorems and generalizations for functions on a metric measure space”, Siberian Math. J., 59:1 (2018), 126–135  mathnet  crossref  crossref  isi  elib
    12. Dejun Luo, “The Itô SDEs and Fokker–Planck equations with Osgood and Sobolev coefficients”, Stochastics, 90:3 (2018), 379  crossref
    13. Torkhov N.A., Babak L.I., Kokolov A.A., Salnikov A.S., Dobush I.M., Novikov V.A., Ivonin I.V., “Nature of size effects in compact models of field effect transistors”, J. Appl. Phys., 119:9 (2016), 094505  crossref  isi  elib  scopus
    14. N. N. Romanovskiǐ, “Embedding theorems and a variational problem for functions on a metric measure space”, Siberian Math. J., 55:3 (2014), 511–529  mathnet  crossref  mathscinet  isi  elib  elib
    15. N. N. Romanovskiǐ, “Sobolev spaces on an arbitrary metric measure space: Compactness of embeddings”, Siberian Math. J., 54:2 (2013), 353–367  mathnet  crossref  mathscinet  isi
    16. V. G. Krotov, “Criteria for compactness in Lp-spaces, p0”, Sb. Math., 203:7 (2012), 1045–1064  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    17. Veniamin G. Krotov, Springer Proceedings in Mathematics & Statistics, 25, Recent Advances in Harmonic Analysis and Applications, 2012, 197  crossref
    18. Krotov V.G., “Quantitative form of the Luzin C-property”, Ukrainian Math. J., 62:3 (2010), 441–451  crossref  mathscinet  zmath  isi  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:755
    Full-text PDF :235
    References:69
    First page:12
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025